# SDR BB07089

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 73,014 hours, 14,116 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: 285T05545
- Part serial: 329
- Condition: Failed
- Location: Vor/Dme
- Part time: 84,440 hours, 24,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 811, PHL-CUN:  AFTER TAKEOFF, CREW REPORTED LOSS OF L-NAV.  RETURNED TO FIELD.  MAINTENANCE REPLACED THE VOR/DME CONTROL PANEL.  NO FURTHER FAULTS.
